Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 3104512, 19 pages
https://doi.org/10.1155/2017/3104512
Research Article

Bifurcation and Global Dynamics of a Leslie-Gower Type Competitive System of Rational Difference Equations with Quadratic Terms

1Division of Mathematics, Faculty of Mechanical Engineering, University of Sarajevo, Bosnia and Herzegovina
2Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA
3Department of Mathematics, University of Sarajevo, 75 000 Sarajevo, Bosnia and Herzegovina

Correspondence should be addressed to M. R. S. Kulenović; ude.iru.liam@civonelukm

Received 1 April 2017; Accepted 4 June 2017; Published 2 August 2017

Academic Editor: Patricia J. Y. Wong

Copyright © 2017 V. Hadžiabdić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Hadžiabdić, M. R. S. Kulenović, and E. Pilav, “Bifurcation and Global Dynamics of a Leslie-Gower Type Competitive System of Rational Difference Equations with Quadratic Terms,” Abstract and Applied Analysis, vol. 2017, Article ID 3104512, 19 pages, 2017. https://doi.org/10.1155/2017/3104512.